A Geographical Data Copyright Protection Algorithm Based on Discrete Cosine Transform

WANG Chuanjian, CHENG Li, ZHAO Qingzhan, ZHANG Li, GUO Li

PDF(449 KB)
PDF(449 KB)
Journal of Shihezi University ›› 2010, Vol. 28 ›› Issue (4) : 510-513.

A Geographical Data Copyright Protection Algorithm Based on Discrete Cosine Transform

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2010, 28(4): 510-513

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(449 KB)

Accesses

Citation

Detail

Sections
Recommended

/